# SDR DALA12009699019

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 49,286 hours, 35,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND CABLE HANGING FROM FORWAD FO SIDE GALLEY DOOR.  MX SECURED R1 DOOR GIRT BAR LANYARD.  ACFT OK FOR SERVICE.
